# SDR QXEA9800539

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 2170 · Humidity Control System
- Part: Drain
- Condition: Plugged
- Location: Coalescer Bag
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

GEG - AIRCRAFT RETURNED TO FIELD DUE TO SMOKE IN THE CABIN.  MAINTENANCE FOUND THE WATER SOCK DRAIN PLUGGED FOR THE CABIN PACK.  THE DRAIN WAS UNPLUGGED AND THE WATER SOCK WAS CLEANED, IT WAS FULL OF WATER MIXED WITH OIL.  SYSTEM WAS OPERATIONALLY TESTED AND A TEST FLIGHT ACCOMPLISHED, TESTS NORMAL.  THE APU WAS SUSPECTED OF PUTTING THE OIL IN THE BLEED AIR SYSTEM AND IS CURRENTLY ON MEL.
